# SDR ASAA2018121527426

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,575 hours, 12,175 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF1 SELECTED SHOWS FAIL IN BOTH ACTIVE AND STANDBY RADIO WINDOWS. GROUNDED - YES. PERFORMED INSPECTION AND FOUND NO DISCREPANCIES BEHIND P18-2 PANEL AND PERFORMED HF NR 1 C/B CYCLE PER AMM 20-60-05. PERFORMED HF SYSTEM BITE PROCEDURE PER FIM 23-11 TASK 801 AND HF SYSTEM OPS TEST PER AMM 23-11-00-710-801. ALL GOOD.
